# SDR DALA2025053104179

- Difficulty date: May 15, 2025
- Submitted: May 31, 2025
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 113,123 hours, 16,385 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 1601 SEAT 33B EMERGENCY LT INOP FOUND ON PDC CABIN CHECK.   SECURED SEAT 33B EMERGENCY ESCAPE LIGHTS SEAT HARNESS PER B767300 AMM 33-51 - NOW CKS GOOD (7119080)
